U.S. doctors online nowAsk doctors free
CT
A 31-year-old female asked:

When i take the prednisone for an asthma flare up my skin, especially face gets warm. almost like a flushed feeling. normal?

1 doctor answer1 doctor weighed in
Dr. John Goldman
Rheumatology 57 years experience
Yes: It is the effect from the prednisone. See if your physician can control your asthma differently, see an allergist or pulmonary specialist to avoid the prednisone.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.